# SDR DHL2000715007

- Difficulty date: October 9, 2000
- Submitted: November 4, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD BS 178 IS CRACKED RBL 02 WL 196.  CRACK IS 1.5 INCH LONG.  INSTALLED DOUBLER PER B727 SRM 53-10-9 AND SB 727-53-043.  SIZE OF REPAIR 7 X 9 INCHES.
